Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Itchy raised bumps on body, welts on skin. No history of allergies. Causes for bumps?

Early this summer out of random I started getting these itchy raised bumps on my body, usually only one or two, But as soon as I start to scratch them they spread and multiply and sometimes if they are close to each other they will form into bigger singular welts on my skin. I don t have any known allegeries, and have yet to find a common trigger,( such as: soap, deodorant or a shampoo) also I ve have been in drastically different climate conditions and this still occurs
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Can u tellme please which part of the body is specifically affected. We can be dealing with a condition called Prurigo
It's management. Includes topical steroids, the potency of which depends on the Site involved. Oral antihistamines. Too will be needed.
Dr amit
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor